# SDR REXA2014030600258

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 28,028 hours, 24,756 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER, ELT, INOPERATIVE.  DEFERRED - MORE INFORMATION TO COME.
